Tripled fixed point results in cone metric spaces with c-distance

Sahar Mohammad Abusalim, Mohd. Salmi Md. Noorani

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

The aim of this paper is to prove some tripled fixed point theorems for some types of generalization of contraction mappings under the continuity condition in cone metric spaces with c-distance.

Original languageEnglish
Title of host publicationAIP Conference Proceedings
PublisherAmerican Institute of Physics Inc.
Pages870-875
Number of pages6
Volume1602
ISBN (Print)9780735412361
DOIs
Publication statusPublished - 2014
Event3rd International Conference on Mathematical Sciences, ICMS 2013 - Kuala Lumpur
Duration: 17 Dec 201319 Dec 2013

Other

Other3rd International Conference on Mathematical Sciences, ICMS 2013
CityKuala Lumpur
Period17/12/1319/12/13

Fingerprint

metric space
continuity
contraction
cones
theorems

Keywords

  • c-distance
  • Cone metric spaces
  • Tripled fixed points

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Abusalim, S. M., & Md. Noorani, M. S. (2014). Tripled fixed point results in cone metric spaces with c-distance. In AIP Conference Proceedings (Vol. 1602, pp. 870-875). American Institute of Physics Inc.. https://doi.org/10.1063/1.4882586

Tripled fixed point results in cone metric spaces with c-distance. / Abusalim, Sahar Mohammad; Md. Noorani, Mohd. Salmi.

AIP Conference Proceedings. Vol. 1602 American Institute of Physics Inc., 2014. p. 870-875.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abusalim, SM & Md. Noorani, MS 2014, Tripled fixed point results in cone metric spaces with c-distance. in AIP Conference Proceedings. vol. 1602, American Institute of Physics Inc., pp. 870-875, 3rd International Conference on Mathematical Sciences, ICMS 2013, Kuala Lumpur, 17/12/13. https://doi.org/10.1063/1.4882586
Abusalim SM, Md. Noorani MS. Tripled fixed point results in cone metric spaces with c-distance. In AIP Conference Proceedings. Vol. 1602. American Institute of Physics Inc. 2014. p. 870-875 https://doi.org/10.1063/1.4882586
Abusalim, Sahar Mohammad ; Md. Noorani, Mohd. Salmi. / Tripled fixed point results in cone metric spaces with c-distance. AIP Conference Proceedings. Vol. 1602 American Institute of Physics Inc., 2014. pp. 870-875
@inproceedings{8b2a335343a34fe8a5e34c7f815ce267,
title = "Tripled fixed point results in cone metric spaces with c-distance",
abstract = "The aim of this paper is to prove some tripled fixed point theorems for some types of generalization of contraction mappings under the continuity condition in cone metric spaces with c-distance.",
keywords = "c-distance, Cone metric spaces, Tripled fixed points",
author = "Abusalim, {Sahar Mohammad} and {Md. Noorani}, {Mohd. Salmi}",
year = "2014",
doi = "10.1063/1.4882586",
language = "English",
isbn = "9780735412361",
volume = "1602",
pages = "870--875",
booktitle = "AIP Conference Proceedings",
publisher = "American Institute of Physics Inc.",

}

TY - GEN

T1 - Tripled fixed point results in cone metric spaces with c-distance

AU - Abusalim, Sahar Mohammad

AU - Md. Noorani, Mohd. Salmi

PY - 2014

Y1 - 2014

N2 - The aim of this paper is to prove some tripled fixed point theorems for some types of generalization of contraction mappings under the continuity condition in cone metric spaces with c-distance.

AB - The aim of this paper is to prove some tripled fixed point theorems for some types of generalization of contraction mappings under the continuity condition in cone metric spaces with c-distance.

KW - c-distance

KW - Cone metric spaces

KW - Tripled fixed points

UR - http://www.scopus.com/inward/record.url?scp=84904089721&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84904089721&partnerID=8YFLogxK

U2 - 10.1063/1.4882586

DO - 10.1063/1.4882586

M3 - Conference contribution

SN - 9780735412361

VL - 1602

SP - 870

EP - 875

BT - AIP Conference Proceedings

PB - American Institute of Physics Inc.

ER -